# SDR 2001F00328

- Difficulty date: September 5, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N933NU
- Make and model: Boeing 737-400
- Aircraft serial: 25226
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN OUT OF LIMITS.  REPAIRED PER SRM 53-00-01.  (M)
